Adverse Reaction To Zidovudine
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Cornell University, Weill Medical CollegeYou may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »
University of Minnesota, School of MedicineMany if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »
Cornell University, Weill Medical CollegeAustin, it is important for you to share this information with your health care provider and not suffer for a prolonged period because there are definitely options. To improve Viracept associated diarrhea some patients take increased fiber in their... Read more »
University of British ColumbiaYou ask a very analytical question. Your doctor is right in that the combination of Bactrim and zidovudine may be particularly bad for the white blood cells, especially in someone who is deficient in folate. Sometimes, before making any changes in... Read more »
Connect With Others
Posted by MikeInPhilly2, 1 ReplyHello All,
I was diagnosed HIV + on July 5th, 2011.
My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.
I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »
Posted by midwestguy143, 2 RepliesI tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »
Posted by TRex, 2 RepliesHas anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »
Posted by princealbertAfter one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction.
But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy.
Has anyone else had a bad... Read more »
Guides for People With HIV